Intrinsic geometry of a hypersurface of a space with degenerate metric
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1974), pp. 57-60
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1974_10_a6,
author = {A. P. Norden and B. P. Chebysheva},
title = {Intrinsic geometry of a~hypersurface of a~space with degenerate metric},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {57--60},
year = {1974},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1974_10_a6/}
}
A. P. Norden; B. P. Chebysheva. Intrinsic geometry of a hypersurface of a space with degenerate metric. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1974), pp. 57-60. http://geodesic.mathdoc.fr/item/IVM_1974_10_a6/